# SDR DALA2024032803866

- Difficulty date: March 24, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55080
- Aircraft time: 9,235 hours, 4,378 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 3 LOWER AFT SURFACE HAS EVIDENCE OF CORROSION AND NO PREVIOUS REWORK, REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED LH SLAT TRACK NBR 3 LOWER AFT SURFACE IAW ER/A 607882- 14AD REV D PRI 607882 -14AD REV D AND PRI 607882-14AD REV 0 MATCHED ASSOCIATED AA 5742-01028 ADDED FOR AC 8304 ASSOCIATED ER/A 14-607882 ADDED FOR AC 8304. (LP# 0260184)
